I have been on this medicine for a while and each time I take it seems like its not working what can I ask my doctor to prescribe me so I won't feel so bad I cry every day and it makes my aneixty bad please help
The only help I can provide is telling you to tell your doctor exactly what you've said here. Explain to him/her how you're feeling on zoloft. Maybe you'll be prescribed a different medication. You said you been on it awhile has it been over a month? Cause it takes about that long for it to really start helping. I can't suggest any meds as I'm not a dr and I don't know what you've tried before. Definitely talk to your doctor.
Sorry Rosa - I got your name confused with Pepper's answer!! Please forgive me!
I can understand how horrible you must be feeling Rosa, we all do. Your not alone with this, just remember it will pass, it gets better. :) I was on Zoloft a few years back, and it was a truly horrifying experience. Do you feel almost tranquilized, can't control your pulse, drooling, anxious? These were some of the feelings it gave me. I was on it for around 6 months before i just lost complete faith in anti-depressants and quit. It took me a year or so to have the courage to try again, and a new doctor of course. . I went on fluvox, then Avinza, then a few others i can't remember, eventually found that lexapro + seroquel + xanax during a freak-out was the magic combination.This worked for me, maybe something different works for you. This process of trial and error took many years, but it was worth it.
Everyone's brain chemistry is unique, zoloft might work for some people, fluvox for others, etc. Advise your doctor on how you are feeling. Maybe try a different med? If your doctor is as incompetent as mine was, see another one. Keep pushing forward, you can make it! :)
If you've been on this medication for that long and have told your doctor how you're feeling and he won't prescribe something else, you need to find a new doctor. I had a similar experience with a doctor insisting I take Neurontin when I was having horrible side effects from it... I had to change doctors because I couldn't live like I was living. I've learned to avoid the doctors who think they are gods.
Remember, you are paying your doctor to provide you with medical care. If your doctor isn't listening to you and is in fact causing you harm by insisting you take a medication that is harming you, you need to find a new doctor. Find one who will listen to you.
I am sorry to hear that your so sad. Medication is meant to assist with other measures like behavioral health specialists or a psychologist or psychiatrist. I bet you have more than 1 reason to be happy about. In today's world it's not easy and we often focus on our personal appearance and our bills our jobs and our relationships and unfortunately as life will have it problems arise that get us to feel down and upset. While your upset and crying just try to think of what you have or do that makes you happy and find new things you feel make up happy. Going to support groups and sharing why your upset or going through can really help to. Do something that is positive start a exercise routine and work up to maybe jogging alittle at a time and make progress it's all about making progress and adapting and overcoming. Medications only part of it the other parts making yourself work through it and learn how to look at things differently.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Nov 2014 • 3 answers
Updated 22 May 2016 • 2 answers
Updated 25 Aug 2016 • 2 answers
Updated 15 Dec 2017 • 2 answers
Updated 7 May 2018 • 4 answers